# SDR EIA2001200

- Difficulty date: March 24, 2001
- Submitted: July 9, 2001
- Operation: Air carrier
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MZJ-EAC - FOUND RIGHT WING L/W BULLNOSE DAMAGED AND LOOSE FASTENERS AT AFT WEB ANGLE.  REMOVED DAMAGED BULLNOSE AND AFT ANGLE WEB LOOSE FASTENERS.  FABRICATED NEW SPLICE ANGLE AND REPAIR DOUBLERS.  INSTALLED NEW BULLNOSE, SPLICE ANGLES, AND REPAIR DOUBLERS PER SRM 51-30-02, 57-20-02, 51-40-02, 51-10-02 AND SOPM 20-41-02.  (M)
